THE DOUBLE χ2 WITH TWO INNER PRODUCT DEFINED BY MUSIELAK-ORLICZ FUNCTIONS Vol. 5(1) Jan. 2017, No. 10, pp. 106-111 DEEPMALA, LAKSHMI NARAYAN MISHRA AND N. SUBRAMANIAN
Last updated: 05 Jan 2025
10.21608/ejmaa.2017.310874
5
1
42629
2017-01-01
2023-08-02
2017-01-01
3009-6731
2090-729X
https://ejmaa.journals.ekb.eg/article_310874.html
https://ejmaa.journals.ekb.eg/service?article_code=310874
310,874
Regular research papers
2,651
Journal
Electronic Journal of Mathematical Analysis and Applications
https://ejmaa.journals.ekb.eg/
THE DOUBLE χ2 WITH TWO INNER PRODUCT DEFINED BY MUSIELAK-ORLICZ FUNCTIONS Vol. 5(1) Jan. 2017, No. 10, pp. 106-111 DEEPMALA, LAKSHMI NARAYAN MISHRA AND N. SUBRAMANIAN
Details
Type
Article
Created At
18 Dec 2024